# SDR CALA9800887

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN RADIUS OF FRAME AT STA 675, RBL 24, WBL 208 AND A 1.5 CRACK IN FRAME AT STA 675, LBL 24, WBL 208.  REPAIRS WERE PERFORMED IAW SA001-5710-01638.
